# SDR CA010131017

- Difficulty date: January 4, 2001
- Submitted: February 1, 2001
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 0004006A
- Condition: Wrong Part
- Location: Elt
- Component: Elt, Leigh, SHARC7H2184
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ELT WAS SUBMITTED FOR ANNUAL RECERT. UNAPPROVED BATTERY WAS CERTIFIED WITH ELT NOV.1/2000 - ELT AS SUCH IS NOT TC APPROVED. AND INSTALLED HORIZONTALLY IN AIRCRAFT (CESSNA, AS PER CUSTOMER), AND THE G SWITCH IS INSTALLED FOR A VERTICAL MOUNT INSIDE THE UNIT. ELT RETURNED AS IS, CUSTOMER ADVISED TO FIND ALTERNATE REPLACEMENT.
